Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Periods of Modular forms on Gamma_0(N) and products of Jacobi theta functions

Title
Periods of Modular forms on Gamma_0(N) and products of Jacobi theta functions
Authors
Y. ChoiY. ParkD. Zagier
POSTECH Authors
Y. Choi
Date Issued
Dec-2017
Publisher
JEMS
URI
http://oasis.postech.ac.kr/handle/2014.oak/38959
DOI
10.4171/JEMS
ISSN
1435-9855
Article Type
Article
Citation
Journal of the European Mathematical Society, vol. 0, 2017-12
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHOIE, YOUNG JU
Dept of Mathematics
Read more

Altmetric

Views & Downloads

Browse